# SDR CKSA96366

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEFT HAND WING UPPER SURFACE STA XRS693 CORROSION LIMIT EXCEEDED, REFERENCE M-40 NBR. 88626.  INSTALLED DOUBLER REPAIR IAW AIA ENGINEERING SKETCH NR 2423.  CORROSION CARD NR 109L-0551.  NON-ROUTINE TASK CARD NR 90769, LEVEL 2.
